Alert archive / Massachusetts / River Flood Warnings in 2021
River Flood Warning 24, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Sep 2, 2021, 12:57 AM EDT for Berkshire County, Hampden County, Massachusetts; Northwest Hills Planning Region, Connecticut. It took effect at Sep 2, 2021, 3:24 AM EDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2021, 12:57 AM EDT (04:57 UTC)
- In effect from
- Sep 2, 2021, 3:24 AM EDT
- Expired
- Sep 2, 2021, 9:33 PM EDT
- In force
- 18 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Hampden County, MA
The radar
The Albany radar (KENX), 98 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Farmington River at W. Br. Nr. New Boston (NBSM3). The gauge peaked at 7.78 ft at Sep 2, 2021, 2:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01185500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
476 WGUS41 KALY 020457 FLWALY BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albany NY 1257 AM EDT Thu Sep 2 2021 CTC005-MAC003-013-021700- /O.NEW.KALY.FL.W.0024.210902T0724Z-210903T0133Z/ /NBSM3.1.ER.210902T0724Z.210902T1200Z.210902T1932Z.NO/ 1257 AM EDT Thu Sep 2 2021 The National Weather Service in Albany has issued a * Flood Warning for the West Br Farmington At New Boston. * Until late this evening. * At 12:30 AM EDT Thursday the stage was 6.3 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early this morning to a crest of 9.1 feet this morning. It will then fall below flood stage late this afternoon. * Impact...At 9.0 feet, water reaches Route 8 near Otis. * Flood History...This crest compares to a previous crest of 9.1 feet on 03/10/1994. && West Br Farmington New Boston Flood Stage: 8.0 Observed Stage at Thu 12 am: 6.3 Forecast: Thu 1 am 6.6 Thu 7 am 9.0 Thu 1 pm 8.7 Thu 7 pm 7.1 Fri 1 am 5.4 Fri 7 am 4.0 Fri 1 pm 2.8 && LAT...LON 4215 7312 4215 7301 4202 7301 4203 7312 $$ bew
1 follow-up statement
819 WGUS81 KALY 021016 FLSALY Flood Statement National Weather Service Albany NY 616 AM EDT Thu Sep 2 2021 CTC005-MAC003-013-021130- /O.CAN.KALY.FL.W.0024.000000T0000Z-210902T1016Z/ /NBSM3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 616 AM EDT Thu Sep 2 2021 ...The Flood Warning for the West Br Farmington At New Boston has been cancelled... The Flood Warning is cancelled for the West Br Farmington At New Boston. * At 5:30 AM EDT Thursday the stage was 6.9 feet. * Flood stage is 8.0 feet. * Forecast...The river is expected to fall to 6.0 feet this evening. && West Br Farmington New Boston Flood Stage: 8.0 Observed Stage at Thu 5 am: 6.9 && LAT...LON 4215 7312 4215 7301 4202 7301 4203 7312 $$ NYC111-021130- /O.CAN.KALY.FL.W.0019.000000T0000Z-210902T1016Z/ /MRNN6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 616 AM EDT Thu Sep 2 2021 ...The Flood Warning for the Esopus Creek At Mount Marion has been cancelled... The Flood Warning is cancelled for the Esopus Creek At Mount Marion. * At 5:30 AM EDT Thursday the stage was 17.9 feet. * Flood stage is 20.0 feet. * Forecast...The river is expected to rise to a crest of 18.5 feet this morning. Flooding is no longer forecast. && Esopus Creek Mount Marion Flood Stage: 20.0 Observed Stage at Thu 5 am: 17.9 Forecast: Thu 8 am 18.5 Thu 2 pm 17.8 Thu 8 pm 17.3 Fri 2 am 16.8 Fri 8 am 16.4 Fri 2 pm 16.2 Fri 8 pm 16.0 Sat 2 am 15.8 Sat 8 am 15.6 Sat 2 pm 15.4 Sat 8 pm 15.1 Sun 2 am 15.0 && LAT...LON 4216 7403 4210 7392 4185 7403 4194 7417 $$ bew
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 1, 10:15 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 1, 10:15 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1015 PM EDT Wed Sep 1 2021
.SYNOPSIS...
Periods of moderate to heavy rain will impact the region
from near Interstate 90 southward tonight before ending early
tomorrow morning. Rainfall rates exceeding one inch per hour at
times will increase the potential for both river and flash flooding.
Then, Canadian high pressure takes control of the area resulting in
a stretch of dry and fall-like temperatures the rest of the
week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
.A Flash Flood Watch remains in effect for the mid-Hudson
Valley, Berkshires and Litchfield Hills from until 2 PM
tomorrow...
.A Flash Flood Watch remains in effect for the Schoharie Valley
to portions of the Capital District and into southern Vermont
from until 11 AM tomorrow...
As of 1015 pm...forecast remains on track with heavier rainfall
rates about to move into southern portions of Dutchess and
Litchfield Counties. Added slight chance of thunder to
Litchfield. Tweaked PoPs but remainder of the forecast remains
unchanged. Additional details below.
As of 800 pm...the center of the remnants of TC Ida are located
near Wilmington, DE. Rainfall associated with isentropic
lift/midlevel Fgen continues over much of the region south of a
line from Ft. Plain to Glens Falls. The rain shield should
likely not expand further north and west than this. Rainfall
rates have generally been around 0.2-0.4"/hour over our southern
two tiers of counties and should continue to increase over the
next several hours. Looking upstream, intense rainfall rates of
1-3"/hour have been observed over portions of eastern
PA/northeast NJ. This is associated with intense 1000-925mb
Fgen. CAMs in the 18Z HREF suite as well as more recent HRRR
runs suggest the 2-3" hour rates remain just south of our CWA
border, but the 18Z HREF does have high probabilities of 1"/hr
and 3"/3hr scraping southern portions of Dutchess/Litchfield
Counties 03-08Z. This is where and when the concern for
significant flash flooding is highest. Even outside of this
area, flash flooding remains possible as NYSM sites in southern
Ulster/Dutchess are already up to 2-3" for the storm total and
rates will only continue to increase over the next several
hours. It appears we will stay out of the warm sector, so the
threat for severe thunderstorms/tornadoes is basically nil.
Overall, no meaningful changes needed to the forecast.
Previous discussion...
As of 5 pm, moderate rain associated with the incoming remnants
of Ida has brought about 1 to 1.50 inches of rain to the mid-
Hudson Valley, eastern Catskills, and Litchfield County, CT so
far today with a rather sharp northward cut-off heading towards
I-90 where rain amounts have only accumulated up to 0.25 to
0.50. Areas just north of this interstate have only just started
to rainfall over the last hour or two and therefore have only
received a few hundredths.
With the low now tracking across the Mason Dixon Line towards
NYC, its associated warm front is lifting northward which is
allowing the area of moderate to heavy rain in the cool air
wedge within the deformation zone to push northward as well. As
a result, parts of Litchfield County could see rain turn light
at times through the evening commute with rain inching into
Glens Falls. Even with this northward push, the dry air ahead of
the precip shield looks to stand tough and prevent rain from
advancing much beyond Warren, Washington County into southern
parts of Herkimer and Hamilton County through tonight.
Upstream, the strong southerly mid-level jet ahead of the
surface with winds ranging 40 - 50kts is pushing through
eastern PA and NJ. This has resulted in very high rainfall
rates up to 0.50 inch at times. As the low advances towards NYC,
such high rainfall rates are expected to spread into our
forecast area. The period from 00 UTC (8PM) to 09 UTC (5AM) is
still the main window of concern where very high rainfall rates
ranging 1 to 2 inches per hour are possible again primarily for
the eastern Catskills, mid-Hudson Valley and NW CT. Efficient
warm rain process in place combined with high moisture flux in
the 925 to 850 hPa layer coincident with strong omega and
additional synoptic lift from a favorable 300 hPa jet position,
means rates exceeding 2 inches per hour at times is in the realm
of possibilities. Such high rainfall rates increase concerns
for both flash and river flooding in this region. Total storm
total rainfall amounts of 3 to 6 inches is still predicted but
isolated higher amounts are possible. 1 to 3 inches is expected
from the Capital District into Schoharie County and southern
VT. See hydro discussion for more details on river flooding. The
one saving grace is convective elements should be at a minimum
as our region remains in the cold air wedge ahead of the warm
front.
Moderate to heavy rain should quickly exit by 06 - 12 UTC from
northwest to southeast with most rain out of western New England
by the morning commute. In fact, skies should turn clear for
areas north and west of the Capital District by sunrise. Winds
look to also turn breezy overnight with gusts up to 25 - 30 mph
possible and sustained winds reaching up to 10 to 20mph. Areas
with especially saturated soils could become more susceptible
to smaller/weakened trees falling, mainly in the mid-Hudson
Valley, NW CT and eastern Catskills.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Fall-like temperatures will occur the rest of the week as an
upper level trough digs into the Northeast Thursday into
Thursday night with Canadian high pressure building at the
surface through Friday.
The rather tight pressure gradient between the incoming high
and departing remnant tropical cyclone will result in breezy
conditions tomorrow morning with gusts up to 25mph possible.
Northerly flow will usher in cooler and drier Canadian air
tomorrow preventing temperatures from warming up too much.
Expect highs to only max out in the upper 60s to low 70s with
most reaching their respective convective temperature during
afternoon peak heating. This will allow morning sunshine to mix
in with afternoon fair weather cumulus clouds.
Partly cloudy skies stay in place Thursday night as the base of
the trough swings through the region. Even still, temperatures
should turn cool dropping into the 50s throughout the region
with a light breeze still in place.
The Northeast will remain under the influence of the upper level
trough most of Friday so some cloud coverage looks to linger
with even a few isolated showers not ruled out as the upper
level cold pool moves overhead. However, skies gradually clear
later in the afternoon as high pressure finally takes control.
Despite improving conditions late in the day, high temperatures
should be well below normal with most only rising into the mid
to upper 60s making it feel fall. Skies become clear overnight
allowing temperatures to turn quite cool dropping into upper 40s
to low 50s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Closed off upper level low will be exiting eastern New England and
moving across Atlantic Canada for Saturday. As this feature
departs, rising heights will allow for a weak shortwave ridge to be
in place over the area for Saturday. This will result in a partly
to mostly sunny sky and seasonable temps, with valley highs in the
mid 70s.
This shortwave ridging will quickly be departing, as a large upper
level trough north of the Great Lakes over Ontario starts moving
southeast. This may allow for a few passing light showers and
possibly a thunderstorms for late Saturday night into Sunday, mainly
for areas north and west of the Capital Region. Temps should be
similar to Saturday with valley highs in the mid 70s, although
dewpoints will be rising from the 50s into the low to mid 60s by
late Sunday.
As the upper level disturbance sits and spins across Ontario and
Quebec, we will keep slight to low CHC POPs across the area for
Monday through Wednesday, especially during the diurnally favored
afternoon hours. The best chance may wind up being on Monday ahead
of a frontal boundary, but can't rule it out for Tues/Wed as well.
Any precip looks fairly scattered in coverage and mainly brief in
duration. Temps will remain seasonable, with valley temps still
reaching into the mid 70s for daytime highs. Dewpoints look highest
in the low to mid 60s for Monday ahead of the weak boundary and will
fall off into the upper 50s for Tues/Wed.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
As of 2330Z Wednesday...Rain shield associated with the
remnants of TC Ida continues to envelope most of the area, with
KGFL on the outer edge. KGFL expected to remain VFR through the
rest of the night as the low levels likely remain unsaturated.
Elsewhere, conditions should continue to deteriorate over the
next few hours as rain becomes heavier. Worst conditions should
exist at KPOU 02-06Z and KPSF 05-08Z where LIFR conditions are
possible. Rain will be less heavy at KALB, but an interval of
IFR conditions are possible roughly 04-08Z. Conditions should
improve fairly quickly as the storm pulls away from west to east
especially after 08Z. VFR conditions are expected for much of
the daylight hours Thursday with SCT-BKN cu developing in the
afternoon.
Winds will be from the north to northeast at around 10 kt, with
gusts to near 20-25 kt at times at KPSF/KPOU overnight. Winds at
2kft may increase to 40-45 kt 02-12Z at KPOU so LLWS was
retained. The winds will become north to northwest at around 10
kt with occasional gusts near 20 kt during the afternoon on
Thursday.
Outlook...
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Slight Chance of SHRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Labor Day: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
Periods of rain, heavy at times, associated with former tropical
cyclone Ida will impact eastern New York and western New England
through tonight. High pressure builds in tomorrow morning through
the afternoon with cooler and drier conditions. Fair and dry weather
will continue into Saturday.
The RH values will be close to percent tonight, and then lower to 50
to 65 percent Thursday afternoon. The RH values will recover to 90
to 100 percent Friday morning.
The winds will be north to northeast at 5 to 15 mph with some gusts
20 to 30 mph south and east of the Capital Region. The winds will
be northerly at 5 to 15 mph Thursday afternoon, and will be become
light from the northwest at 10 mph or less.
&&
.HYDROLOGY...
The period from 8PM to 5AM tonight will likely feature periods
of moderate to heavy rain for areas from Interstate 90 southward
especially in the mid-Hudson valley, eastern Catskills and
Litchfield County, CT. During this window, the remnant low of
Ida will track near or just south of NYC with very efficient
rainfall processes coincident with strong synoptic forcing which
will likely result in high rainfall rates exceeding one to
possibly even two inches at times. The latest guidance
positions the region of highest 925 - 850 hPa moisture flux
overlapping very strong omega just north of the system's warm
front which looks to track across southern New York. There is
still some uncertainty on the exact position of these
ingredients and should they line up just south of our area, we
could miss out on the highest rainfall totals. However, the high
resolutions guidance including the 3km NAM, HREF and HRRR still
suggest this overlap will track in our southern zones including
Litchfield, Ulster and Dutchess county mainly from 8PM to 5AM.
With storm total rainfall amounts expected to range 3 to 6
inches (locally higher up to 7 inches possible), both flash and
river flooding in this region is expected. The latest guidance
from the Northeast River Forecast Center places forecast points
along the Esopus, Rondout, Wappinger Creek and the Housatonic
River in flood stage. While the current forecast points to most
rivers only reaching minor flood stage, a few near moderate
flood stage. According to MMEFS this is possible depending on
which river basins receive the highest rainfall amounts.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Thursday afternoon for CTZ001-013.
NY...Flash Flood Watch through Thursday afternoon for NYZ058>061-
063>066.
Flash Flood Watch through Thursday morning for NYZ047-051>054.
MA...Flash Flood Watch through Thursday afternoon for MAZ001-025.
VT...Flash Flood Watch through Thursday morning for VTZ013>015.
&&
SYNOPSIS...Rathbun/Speciale
NEAR TERM...Thompson/Rathbun/Speciale
SHORT TERM...Speciale
LONG TERM...Frugis
AVIATION...Thompson
FIRE WEATHER...Wasula
HYDROLOGY...SpecialeHazardous weather outlook, Sep 1, 4:48 PM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 448 PM EDT Wed Sep 1 2021 CTZ001-013-MAZ001-025-NYZ058>061-063>066-021200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 448 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York. NYZ032-033-038>043-048>050-082>084-021200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren-Southern Washington- 448 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ047-051>054-VTZ013>015-021200- Schoharie-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Bennington-Western Windham-Eastern Windham- 448 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York.
In the hours before
Local storm report, Sep 2, 12:16 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1216 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 2 ENE POUGHQUAG 41.62N 73.66W
09/01/2021 DUTCHESS NY EMERGENCY MNGR
WATER OVER THE BRIDGE ON GARNDER HOLLOW ROAD NEAR BUCK
DRIVE. ROAD IMPASSABLE.
&&
EVENT NUMBER ALY2104204
DBTLocal storm report, Sep 2, 12:17 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1217 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HEAVY RAIN LIVINGSTON 42.13N 73.79W
09/02/2021 M2.25 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
1206 AM HEAVY RAIN JEFFERSON 42.49N 74.60W
09/02/2021 M2.50 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
1207 AM HEAVY RAIN SAVOY 42.60N 73.04W
09/02/2021 M1.20 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104205
EVENT NUMBER ALY2104206
EVENT NUMBER ALY2104207
RATHBUNLocal storm report, Sep 2, 12:19 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1219 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 1 SE ARLINGTON 41.68N 73.87W
09/01/2021 DUTCHESS NY EMERGENCY MNGR
TITUSVILLE RD, PHILLIPS RD AND OLD MANCHESTER RD ONLY
ONE LANE OPEN DUE TO FLOODING
&&
EVENT NUMBER ALY2104208
IAALocal storm report, Sep 2, 12:22 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1222 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 2 E RED OAKS MILL 41.65N 73.83W
09/01/2021 DUTCHESS NY EMERGENCY MNGR
NOXON RD AND COLONIAL DR FLOODED AND IMPASSABLE
&&
EVENT NUMBER ALY2104210
IAALocal storm report, Sep 2, 12:24 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1224 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN CLIFTON PARK 42.84N 73.78W
09/02/2021 M1.27 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104211
RATHBUNLocal storm report, Sep 2, 12:49 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1249 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN TORRINGTON 41.84N 73.13W
09/02/2021 M5.23 INCH LITCHFIELD CT SOCIAL MEDIA
&&
EVENT NUMBER ALY2104212
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 10:07 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Sep 1, 11:49 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Sep 2, 1:09 AM EDT | Areal Flood Advisory | ALY | Berkshire | 111 min |
| Sep 1, 9:25 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 47 hr |
| Sep 1, 11:24 PM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 62 hr |
| Sep 1, 11:24 PM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 68 hr |
| Sep 1, 11:38 PM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 3 hr |
| Sep 2, 2:37 AM EDT | Areal Flood Warning | ALY | Northwest Hills Planning Region | 6 hr |
Nearby
River Flood Warnings in Massachusetts, 2021River Flood Warnings in Connecticut, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.